The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1291 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 6, 1990, pp. 503–517
DOI: 10.4171/ZAA/420

Published online: 1990-12-31

Minimalflächen auf Möbius-Bändern

Karlheinz Schüffler[1]

(1) Heinrich-Heine-Universität, Düsseldorf, Germany

We develope a global analytic theory for non-orientiable minimal surfaces of the topological type of the Möbius strip. By function-theoretic methods it is possible to give the bundles of harmonic mappings and minimal surfaces including a variation of the conformal type. As an application we prove the so-called "index theorem for minimal surfaces" which in turn implies generic stability and isolatedness of the solutions of the Plateau problem.

No keywords available for this article.

Schüffler Karlheinz: Minimalflächen auf Möbius-Bändern. Z. Anal. Anwend. 9 (1990), 503-517. doi: 10.4171/ZAA/420